# SDR REXA2022011900076

- Difficulty date: December 10, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: SH690375564
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM RETAINER CORRODED AT FS 813.00, STR 15R.	C/A: REPAIRED TRIM RETAINER AT FS 813.00, STR 15R IAW ENDEAVOR EA CRJ953-12493 REV A 11/29/2021.
